# SDR SWIA202052667

- Difficulty date: August 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 561
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL HAS CORROSION AT FS 561.00, MARKED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON RIGHT SIDE SEAT RAIL AT FS 561.00, REF CRJ700 SRM.  EVALUATED CORROSION REMOVAL RIGHT SIDE SEAT RAIL AT FS 561.00.  ORIGINAL MATERIAL THICKNESS IS 0.105, REF CRJ 700 SRM AND BOMBARDIER STANDARD MANUAL.  MECHANICALLY MEASURED MAXIMUM MATERIAL LOSS OF 0.007 TOOL ID TUC 7498 CAL DUE 31-JAN-21.  MAXIMUM ALLOWABLE MATERIAL LOSS IN BLENDED AREA UPPER SURFACE IS 0.035, REF CRJ700 SRM.  REMAINING MATERIAL THICKNESS IS 0.098 WITHIN ALLOWABLE LIMITS.  SEE CONTINUATION CARD FOR DETAILS.
